MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ2; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ2; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 201103011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Femoral box trial feet broken off.Discovered at field warehouse location.No further information available.Patient consequence? unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ2
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
depuy ireland - 9616671
cork
EI 
MDR Report Key7862582
Report Number1818910-2018-68838
Device Sequence Number16426551
Product Code LXH
UDI-Device Identifier10603295081326
UDI-Public10603295081326
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103011
Device Lot NumberSO2001995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1